Alert archive / Massachusetts / Frost Advisories in 2013
Frost Advisory 9, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Oct 8, 2013, 4:32 AM EDT for Franklin County, Hampshire County, Massachusetts; Cheshire County, New Hampshire. It took effect at Oct 9, 2013, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2013, 4:32 AM EDT (08:32 UTC)
- In effect from
- Oct 9, 2013, 2:00 AM EDT
- Expired
- Oct 9, 2013, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampshire County, MA, Cheshire County, NH
The radar
The Albany radar (KENX), 128 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- -242 m²/s²
- 0-3 km storm-relative helicity
- -86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
224 WWUS71 KBOX 080832 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 432 AM EDT TUE OCT 8 2013 MAZ002-003-NHZ011-081645- /O.NEW.KBOX.FR.Y.0009.131009T0400Z-131009T1300Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE 432 AM EDT TUE OCT 8 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY. * LOCATION...CHESHIRE COUNTY NEW HAMPSHIRE AND FRANKLIN COUNTY MASSACHUSETTS * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO WEDNESDAY MORNING. * IMPACTS...SENSITIVE PLANTS MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
4 follow-up statements
188 WWUS71 KBOX 081430 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1030 AM EDT TUE OCT 8 2013 MAZ002-003-NHZ011-082230- /O.CON.KBOX.FR.Y.0009.131009T0400Z-131009T1300Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE 1030 AM EDT TUE OCT 8 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... * LOCATION...CHESHIRE COUNTY NEW HAMPSHIRE AND FRANKLIN COUNTY MASSACHUSETTS * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO WEDNESDAY MORNING. * IMPACTS...SENSITIVE PLANTS MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
144 WWUS71 KBOX 081857 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 257 PM EDT TUE OCT 8 2013 MAZ008-090300- /O.EXB.KBOX.FR.Y.0009.131009T0600Z-131009T1300Z/ WESTERN HAMPSHIRE MA- INCLUDING THE CITY OF...CHESTERFIELD 257 PM EDT TUE OCT 8 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. * LOCATION...WESTERN HAMPSHIRE COUNTY IN MASSACHUSETTS. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...LATE TONIGHT INTO MOD MORNING WEDNESDAY. * IMPACTS...SENSITIVE PLANTS MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MAZ002-003-NHZ011-090300- /O.EXT.KBOX.FR.Y.0009.131009T0600Z-131009T1300Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE 257 PM EDT TUE OCT 8 2013 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * LOCATION...CHESHIRE COUNTY NEW HAMPSHIRE AND FRANKLIN COUNTY MASSACHUSETTS * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO MID MORNING WEDNESDAY. * IMPACTS...SENSITIVE PLANTS MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
431 WWUS71 KBOX 090209 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1009 PM EDT TUE OCT 8 2013 MAZ002-003-008-NHZ011-091015- /O.CON.KBOX.FR.Y.0009.131009T0600Z-131009T1300Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE 1009 PM EDT TUE OCT 8 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * LOCATION...CHESHIRE COUNTY NEW HAMPSHIRE...AND FRANKLIN AND WESTERN HAMPSHIRE COUNTIES IN MASSACHUSETTS * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO MID MORNING WEDNESDAY. * IMPACTS...SENSITIVE PLANTS MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
675 WWUS71 KBOX 090818 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 418 AM EDT WED OCT 9 2013 MAZ002-003-008-NHZ011-091300- /O.CON.KBOX.FR.Y.0009.000000T0000Z-131009T1300Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE 418 AM EDT WED OCT 9 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATION...CHESHIRE COUNTY NEW HAMPSHIRE...AND FRANKLIN AND WESTERN HAMPSHIRE COUNTIES IN MASSACHUSETTS * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...LATE TONIGHT INTO MID MORNING WEDNESDAY. * IMPACTS...SENSITIVE PLANTS MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 8, 4:20 AM EDT, 12 minutes earlier.
Area forecast discussion, Oct 8, 4:20 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
420 AM EDT TUE OCT 8 2013
.SYNOPSIS...
HIGH PRESSURE WILL RESULT IN DRY AND SEASONABLE WEATHER TODAY INTO
THU AFTERNOON. A LOW PRESSURE MAY BRING A BIT OF RAIN AT TIMES
THU NIGHT INTO EARLY NEXT WEEK...BUT ONLY IF THIS SYSTEM TRACKS
FAR ENOUGH NORTH. THERE IS VERY LOW FORECAST CONFIDENCE LATE THIS
WEEK INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
4 AM UPDATE...A COLD FRONT HAS MOVED OFFSHORE...AND WILL CONTINUE
TO MOVE FARTHER OFFSHORE THROUGH TODAY. SHOWERS HAVE ENDED...SO
WILL GO WITH A DRY FORECAST FROM NOW.
A HIGH PRESSURE WILL ARRIVE LATER...PROVIDING DRY WEATHER WITH
PLENTY OF SUNSHINE. BOUNDARY LAYER IS VERY DRY IN MOST OF THE
08/00Z GUIDANCE...SO EVEN DIURNAL STRATOCUMULUS CLOUDS WILL BE
TOUGH TO DEVELOP. WATCHING SOME CIRRUS BLOSSOMING IN THE CENTRAL
APPALACHIANS.
IT IS VERY TOUGH TO TELL HOW OPAQUE THESE CLOUDS ARE FROM JUST
INFRARED IMAGERY ALONE. WATER VAPOR IMAGERY IS ALSO ROBUST...SO
THERE IS SOME POTENTIAL FOR CIRROSTRATUS SHIELD TO ARRIVE LATER
TODAY...MAINLY SOUTH OF THE MASS PIKE. AT THIS POINT...LEANING
TOWARD MOST OF THESE CLOUDS DISSIPATING IN THE DRY AIR MOVING IN.
WILL NEED TO MONITOR THIS FOR LATER TWEAKS TO THE FORECAST.
TEMPERATURES SHOULD BE ABOUT 10 DEGREES LOWER THAN MONDAY...BUT
STILL SEASONABLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
A HIGH PRESSURE DOMINATES OUR WEATHER TONIGHT AND WEDNESDAY AS
WELL. IT WILL REMAIN QUITE DRY. THERE MAY BE SOME AREAS OF FROST
TOWARDS THE EAST SLOPES OF THE BERKSHIRES INTO CHESHIRE COUNTY NH.
DECIDED TO POST A FROST ADVISORY FOR LATER TONIGHT ACROSS CHESHIRE
COUNTY NH AND FRANKLIN COUNTY MA WHERE CONFIDENCE IS HIGHEST. THIS
ADVISORY MAY NEED TO EXPAND WITH LATER FORECASTS. BELOW NORMAL
TEMPERATURES EXPECTED FOR WEDNESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...
* DRY AND SEASONABLE WEATHER LIKELY MOST OF THU
* A BIT OF RAIN POSSIBLE AT TIMES THU NIGHT INTO EARLY NEXT WEEK
* MAY END UP COMPLETELY DRY IF STORM STAYS SOUTH
DETAILS...
THURSDAY...
LARGE HIGH PRESSURE SHOULD KEEP OUR WEATHER DRY THROUGH MOST OF
THURSDAY AFTERNOON. MODEL CROSS SECTIONS DO INDICATE THAT WE MAY
SEE SOME HIGH CLOUDINESS MOVE IN FROM A LOW PRESSURE SYSTEM OVER
THE MID ATLANTIC. THIS SHOULD ALSO RESULT IN ONSHORE FLOW KEEPING
HIGH MAINLY IN THE 60S...ALTHOUGH A FEW LOWER 70S MAY BE POSSIBLE
ACROSS THE INTERIOR.
THURSDAY NIGHT THROUGH MONDAY...
FORECAST CONFIDENCE REMAINS VERY LOW OVER THIS TIME PERIOD. HIGH
PRESSURE WILL REMAIN LOCATED ACROSS THE CANADIAN MARITIMES WITH A
LOW MEANDERING SOMEWHERE TO OUR SOUTH. DEPENDING ON HOW FAR NORTH
THIS LOW PRESSURE SYSTEM GETS WILL DETERMINE IF WE END UP GETTING A
PERIOD OR TWO OF RAIN. BIGGER THREAT FOR A SUSTAINED PERIOD OF WET
WEATHER WILL BE TO OUR SOUTH...BUT CAN/T RULE OUT SOME RAIN IN OUR
REGION WITH BEST CHANCE IN THE SOUTHERN ZONES. THE MODELS AND
ENSEMBLES HAVE SHOWN DIFFERING SOLUTIONS AND VERY POOR RUN TO RUN
CONSISTENCY. WILL GENERALLY RUN WITH 20 TO 30 POPS TO COVER THIS
POTENTIAL...WITH THE HIGHER POPS IN OUR SOUTHERN ZONES. BEST CHANCE
FOR A BIT OF RAIN MAY COME THU NIGHT INTO FRI THEN AGAIN LATER SUN
INTO MON. ITS ALSO POSSIBLE ALL THE RAIN REMAINS TO OUR SOUTH OVER
THIS TIME...JUST TOO UNCERTAIN TO SAY MUCH MORE AT THIS POINT.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TUESDAY/...HIGH CONFIDENCE.
VFR THROUGH WEDNESDAY AT MOST LOCATIONS. AS USUAL...THERE ARE A
FEW EXCEPTIONS. THE FIRST WILL BE BRIEF IFR CONDITIONS ACROSS THE
CAPE AND ISLANDS. EXPECTING THESE CONDITIONS TO IMPROVE TO VFR BY
08/09Z. THE OTHER EXCEPTION WILL BE PATCHY IFR CONDITIONS IN FOG
ACROSS PORTIONS OF THE CT RIVER VALLEY LATE TONIGHT...MAINLY
BETWEEN KORE AND KEEN. QUICK IMPROVEMENT WEDNESDAY MORNING TO VFR.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF.
KBDL TERMINAL...HIGH CONFIDENCE IN TAF.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
WEDNESDAY NIGHT THROUGH THURSDAY...HIGH CONFIDENCE IN MAINLY VFR
CONDITIONS.
THURSDAY NIGHT THROUGH SATURDAY...LOW CONFIDENCE. SOME MVFR TO EVEN
IFR CONDITIONS ARE POSSIBLE AT TIMES IF A MID ATLANTIC LOW MAKES IT
FAR ENOUGH NORTH ALLOWING FOR SOME RAIN. BEST CHANCE WOULD BE THU
NIGHT/FRI.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TUESDAY/...HIGH CONFIDENCE IN TRENDS...MODERATE
CONFIDENCE IN TIMING.
EXPECTING GUSTY WEST TO NORTHWEST WINDS ACROSS THE COASTAL WATERS
LATER TODAY AS COLDER AIR PUSHES OVER THE WATERS BEHIND A COLD
FRONT. THESE WINDS WILL EVENTUALLY DIMINISH AS A HIGH PRESSURE
BUILDS OVER NORTHERN NEW ENGLAND TONIGHT AND WEDNESDAY. THE MAIN
QUESTION WILL BE HOW QUICKLY CAN SEAS SUBSIDE ACROSS THE OUTER
COASTAL WATERS. CURRENT THINKING IS 5 FOOT SEAS WILL LINGER INTO
WEDNESDAY.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
HIGH CONFIDENCE IN OVERALL WIND DIRECTION....BUT LOWER CONFIDENCE IN
WIND SPEEDS AND TIMING.
LOW PRESSURE TO THE SOUTH OF OUR WATERS WITH HIGH PRESSURE OVER THE
CANADIAN MARITIMES WILL RESULT IN A PERSISTENT EAST TO NORTHEAST
FLOW OF AIR MOST OF THE TIME. PERIODS OF 20 TO 25 KNOT NORTHEAST
WIND GUSTS ARE EXPECTED FOR MUCH OF THE PERIOD. WINDS MAY END UP A
BIT STRONGER FOR A TIME...DEPENDING ON HOW FAR NORTH MID ATLANTIC
LOW PRESSURE SYSTEM MAKES IT. IT DOES APPEAR THAT THE BEST CHANCE
FOR THE STRONGER WINDS WILL BE ACROSS OUR SOUTHERN ATLANTIC WATERS.
SCA SEAS ARE ALSO LIKELY FOR MUCH OF THE TIME ACROSS OUR SOUTHERN
AND SOUTHEAST ATLANTIC WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY FOR
MAZ002-003.
NH...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY FOR
NHZ011.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ250.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ254>256.
&&
SYNOPSIS...BELK/EVT
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...EVT
AVIATION...BELK/EVT
MARINE...BELK/EVTHazardous weather outlook, Oct 8, 4:10 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 410 AM EDT TUE OCT 8 2013 CTZ002>004-MAZ004>024-026-NHZ012-015-RIZ001>008-090815- HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 410 AM EDT TUE OCT 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ002-003-NHZ011-090815- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- 410 AM EDT TUE OCT 8 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-090815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 410 AM EDT TUE OCT 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:25 PM EDT | Special Marine Warning | BOX | 65 min | |
| Oct 7, 8:54 PM EDT | Special Marine Warning | BOX | 66 min | |
| Oct 7, 9:27 PM EDT | Special Marine Warning | BOX | 63 min | |
| Oct 7, 9:56 PM EDT | Special Marine Warning | BOX | 64 min | |
| Oct 8, 9:30 AM EDT | Small Craft Advisory for Hazardous Seas | BOX | 5 hr | |
| Oct 8, 2:53 PM EDT | Small Craft Advisory | BOX | 6 days |
Nearby
Frost Advisories in Massachusetts, 2013Frost Advisories in New Hampshire, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.